Partial hyperbolicity and central shadowing
Sergey Kryzhevich Sergey Tikhomirov
Discrete & Continuous Dynamical Systems - A 2013, 33(7): 2901-2909 doi: 10.3934/dcds.2013.33.2901
We study shadowing property for a partially hyperbolic diffeomorphism $f$. It is proved that if $f$ is dynamically coherent then any pseudotrajectory can be shadowed by a pseudotrajectory with ``jumps'' along the central foliation. The proof is based on the Tikhonov-Shauder fixed point theorem.
keywords: central foliation Partial hyperbolicity dynamical coherence. Lipschitz shadowing

Year of publication

Related Authors

Related Keywords

[Back to Top]